Site icon This D/s Life

The beginning of the end

fireworks for the beginning of the end

fireworks for the beginning of the end

This is day 266 of this blog. Way back on January 1st when I started this it seemed like a good idea, a blog post a day for a year. How tough could it be? Damn tough, and here we are with 100 days left until 2017.

I am new to blogging. I have watched and helped Molly blog for many years. I have proofread, been the title department and kept all of the back end working, but I was very rarely the writer. There is a very good reason for that. I am not a very good writer. I know I have my moments when it all comes together and to be completely fair I am starting to care less that I suck. The fact that I have gotten as far as I have with this insane project is satisfaction enough.

Since I target for at least 300 words per post minimum I have written well over 100,000 word so far this year. That would make a decent length book and I will add at least 30,000 more words by the time the fireworks are going off to ring in the New Year.

I have had the advantage of riding on Molly’s coat tails when it came to starting off, many people who read me joined because of her much more popular and better written blog and that helped a lot. Having regular readers made me feel like I wasn’t just shouting in the dark and knowing that while they might have come (yes this will make her giggle) because of Molly, they stayed because of me.

The blog has been as honest as I could make it without just having you all move in with Molly and I, and it certainly has been a learning experience for me, I hope it has been a little helpful to you my dear reader.

So as we approach the beginning of the end, or maybe the end of the beginning I wonder what you think I should write about for these last 100 posts? Do you have a question you have always wanted to ask? Leave any questions or suggestions in the comments, or ask me on Twitter, or DM if you want to be discreet, or even if you want to whisper something dirty in my ear.

I won’t mind.

Michael

About 

@domsigns May cause Dizziness, Nausea, and Uncontrollable Headaches if taken in large doses, please practice moderation.

Exit mobile version